# SDR AALA202312303708

- Difficulty date: December 30, 2023
- Submitted: December 30, 2023
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 65,112 hours, 38,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD SERVICE DOOR R1 DOOR DAMPER PRESSURE IS LOW.  MAINTENANCE SERVICED R1 DOOR DAMPER IAW AMM 52-10-00.
